# SDR 99FDEA00049

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE WARN INTERMITTENTLY ACTIVATED.  OPEN COWLS AND ENG LOWER STUB WING PANEL TO FOM, PERF RESISTANCE CK PER BOEING AC MM 26-11-001-1.  INSP ALL DUCTS FOR LEAKS, NONE NOTED.  CLEANED ALL CONNECTORS FOR LOOPS, TIGHTENED ALL BLD DUCTS AND ALUMINUM FOIL.
